# SDR REXA2016072001418

- Difficulty date: July 20, 2016
- Submitted: August 1, 2016
- Operation: Air carrier
- Aircraft: N819AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8019
- Aircraft time: 23,789 hours, 21,243 cycles
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Structure
- Condition: Cracked
- Location: Nr 2 Exhaust
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE EXHAUST NOZZLE FAIRING DOOR CUT OUT CRACKED.  REMOVED AND REPLACED THE NR 2 EXHAUST NOZZLE FAIRING DOOR CUT OUT LANDING IAW CMM 78-11-00.
